# SDR 96ZZZX187

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69144924
- Condition: Corroded
- Location: Bs 480 Str 28r
- Part time: 72,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INTERNAL VISUAL INSPECTION PER AD 90-26-09*, THE STRINGER SPLICE ON STR 28R AT BS 480 WAS FOUND SEVERELY CORRODED (EXFOLIATED).  REMOVAL OF STRINGER SPLICE REVEALED CORROSION ON STRINGER END AFT OF SPLICE.  AIRCRAFT HAS BEEN IN STORAGE SINCE 9/92 IN NORTH CAROLINA.  *CORROSION IS UNRELATED TO INSPECTION REQUIREMENTS OF AD 90-26-09.
